# SDR SWIA202005190788

- Difficulty date: May 2, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE RADIO ALTIMITER #2 FWD AND AFT DOUBLERS (SPACERS) DUE TO CORROSION.   (C-CHECK) RO 5/16/2020   REMOVED AND REPLACED RADIO ALTIMETER #2 FWD AND AFT DOUBLERS (SPACERS) REF CRJ900 SRM. CHECKS OKAY, COMPLETED TASK CARD
